# SDR DALA2022030701492

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,744 hours, 21,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 METAL COVER PLATE FOR DOOR HANDLE FALLS OFF AT 1L DOOR. CORRECTIVE ACTION: FWD TO NEF 52-10-01. TAPED OVER COVER WITH PLATE INSIDE. MTC PROCEDURES C/W. (2141802)
